Skip to Main content Skip to Navigation
Journal articles

Efficient LMI Conditions for Enhanced Stabilization of Discrete-Time Takagi–Sugeno Models via Delayed Nonquadratic Lyapunov Functions

Abstract : This paper is concerned with the reduction of conservatism on stabilization conditions of discrete-time Takagi-Sugeno fuzzy models via delayed nonquadratic Lyapunov functions. A fruitful approach recently appeared in the literature, which, despite its benefits, dramatically increases the number of linear matrix inequalities needed to synthesize a controller. The two sets of sufficient conditions hereby proposed tackle this numerical problem while reducing conservatism and increasing the stabilization domain of existing conditions in literature, as illustrated in several examples.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03426282
Contributor : Mylène Delrue Connect in order to contact the contributor
Submitted on : Friday, November 12, 2021 - 10:26:54 AM
Last modification on : Saturday, November 13, 2021 - 3:53:31 AM

Identifiers

Collections

Citation

Pedro Henrique Coutinho, Jimmy Lauber, Miguel Bernal, Reinaldo Martinez Palhares. Efficient LMI Conditions for Enhanced Stabilization of Discrete-Time Takagi–Sugeno Models via Delayed Nonquadratic Lyapunov Functions. IEEE Transactions on Fuzzy Systems, Institute of Electrical and Electronics Engineers, 2019, 27 (9), pp.1833-1843. ⟨10.1109/TFUZZ.2019.2892341⟩. ⟨hal-03426282⟩

Share

Metrics

Record views

10